# SDR QXEA0100030

- Difficulty date: January 22, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 36,762 hours, 45,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GTF- EMERGENCY EXIT SIGN MID CABIN FORWARD SIDE INOPERATIVE.  REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
